Threshold policies for a single-server queuing network

  1. Lookup NU author(s)
  2. Dr Philip Ansell
  3. Professor Kevin Glazebrook
  4. Emeritus Professor Isi Mitrani
Author(s)Ansell PS, Glazebroo KD, Mitrani I
Publication type Article
JournalProbability in the Engineering and Informational Sciences
Year2001
Volume15
Issue1
Pages15-33
ISSN (print)0269-9648
ISSN (electronic)1469-8951
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherCambridge University Press
URLhttp://dx.doi.org/10.1017/S0269964801151028
DOI10.1017/S0269964801151028
Actions    Link to this publication
Share